# SDR DALA2016080105709

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1003-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 1003 - 1020.  THE CUSP WEB WAS REPAIRED IAW SRM 51-30-2, 53-05 FIG. 131A-14 , 51-10-3 PAR. 21,14 AND 51-30-5 CABIN.
